8 doctors weighed in:

Headache that will not go away, blurred viaion, stutterring, involuntary spasms.Pain will not go away with OTC or prescription hydrocodone. What could this be?

8 doctors weighed in
6 doctors agree

In brief: See a doctor ASAP

Although your headache might represent a prolonged migraine, the other symptoms are not the usual accompaniments, and could represent an intracranial process.
Do not use narcotics for headaches, as things usually get far worse. Get to your doctor and get this diagnosed and under control.

In brief: See a doctor ASAP

Although your headache might represent a prolonged migraine, the other symptoms are not the usual accompaniments, and could represent an intracranial process.
Do not use narcotics for headaches, as things usually get far worse. Get to your doctor and get this diagnosed and under control.
Dr. Bennett Machanic
Dr. Bennett Machanic
Thank
Dr. Maritza Baez
Family Medicine
4 doctors agree

In brief: Headaches

Headaches could be coming from tension, eye strain, tooth grinding, dehydration, lack of sleep/poor sleep, skipping meals, stress, sleep apnea/snoring, or chronic sinus problems.

In brief: Headaches

Headaches could be coming from tension, eye strain, tooth grinding, dehydration, lack of sleep/poor sleep, skipping meals, stress, sleep apnea/snoring, or chronic sinus problems.
Dr. Maritza Baez
Dr. Maritza Baez
Thank
1 comment
Dr. Bing Shi
Try to avoid narcotics such as hydrocodone for headache. Watch if there is any change in the nature and or severity of the headache. If so, you should see a specialist to rule out serious conditions.
Dr. James Henning
Anesthesiology
1 doctor agrees

In brief: Issues here are...

...Drugs that, in excess, can cause the symptoms you describe as well as medical conditions that may also be the cause of these same symptoms.
The constellation of symptoms: ha, blurred vision, spasms and garbled speech are very concerning and deserve an immediate evaluation. Several serious neurological conditions need to be "ruled out.".

In brief: Issues here are...

...Drugs that, in excess, can cause the symptoms you describe as well as medical conditions that may also be the cause of these same symptoms.
The constellation of symptoms: ha, blurred vision, spasms and garbled speech are very concerning and deserve an immediate evaluation. Several serious neurological conditions need to be "ruled out.".
Dr. James Henning
Dr. James Henning
Thank
Get help from a real doctor now
Dr. Aaron Milstone
Board Certified, Internal Medicine - Pulmonology
24 years in practice
1M people helped
Continue
111,000 doctors available
Read more answers from doctors